I accidentally missed a few days of my 150mg Effexor XR dose. I started experiencing severe withdrawal symptoms, the worst being dizziness & lightheadedness, also GI issues. I took my 150mg pill a couple hours ago but I still have the withdrawal symptoms & they hardly seem to be getting better. I'm sure it's not safe to take another 150mg capsule but I can't even cut them in half or anything since they're the extended release. What should I do? I'm pretty desperate to get rid of the withdrawal symptoms.
You may have to give it a few days to build back up in your system. Try not to miss your doses as you now know that you will have withdrawal symptoms.
Hope you feel better soon.
little princess; Yes I am with Janie on this You never take more than prescribed in one day and even if you did it more than likely would not help And you are right you can't break into a timed release capsule because you have no idea what amount you are really taking. So it is so Important to take the one a day and not to miss it and take it about the same time each day. Many people all you have to do is take it several hours after your missed dose. So start with the one and do your very best to take it about the same time each morning or evening and you can see why you don't want to miss any doses you could go to Walgreens or other pharmacies and buy a pill tray that goes a week or more at a time and put you does in that so if you get confused you can look in that slot and see if it's gone already.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Oct 2018 • 7 answers
Updated 6 Sep 2016 • 2 answers
Updated 29 Nov 2016 • 3 answers
Updated 12 Jan 2017 • 1 answer
Updated 10 Apr 2017 • 1 answer